# SDR ASAA0854059

- Difficulty date: December 16, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 5,169 hours, 1,550 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: False Indication
- Location: Fuel System
- Part time: 5,169 hours, 1,550 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CRUISE FLT MASTER CAUTION AND FUEL LIGHTS ILLUMINATED WITH ALL PUMPS INDICATING NORMALLY.  QUANTITIES=8.44, 8.80, 8.69 (INTERMITTENT) GROUNDED YES. WITH FUEL IN ALL 3 TANKS / ALL PUMPS RUNNING UNABLE TO DUP / VERIFY DISCREP. DUE TO HISTORY R&R PRECAUTIONARY FUEL SYSTEM MODULE P5 2 REF. MM 28-22-43-020-801.  OPS TEST FUEL SYSTEM MODULE P5 2 GOOD REF. 28-22-43.  DISCONNECTED AND RECONNECTED PLUG DP1207 REF. MM: 28-22-43 STEP 216 P5 2 FUEL MODULE OPS NML REF. 28-33-43.  VERIFICATION FLT SATISFACTORY.
